×

Found 6 Documents (Results 1–6)

100
MathJax

An elementary case of Serre’s conjecture. Special issue of the
Pacific Journal of Mathematics.
(English) Zbl 0931.11012

Aschbacher, Michael (ed.) et al., Olga Taussky-Todd: In memoriam. Cambridge, MA: International Press. Pac. J. Math., Spec. Issue, 199-309 (1998).
MSC:  11F11 11F80
PDF BibTeX XML Cite
Full Text: Link

Serre’s conjecture. (English) Zbl 0918.11023

Cornell, Gary (ed.) et al., Modular forms and Fermat’s last theorem. Papers from a conference, Boston, MA, USA, August 9–18, 1995. New York, NY: Springer. 209-242 (1997).
MSC:  11F11 11F80 11G05
PDF BibTeX XML Cite

Irreducible Galois representations arising from component groups of Jacobians. (English) Zbl 0976.11028

Coates, John (ed.) et al., Elliptic curves, modular forms, and Fermat’s last theorem. Proceedings of the conference on elliptic curves and modular forms held at the Chinese University of Hong Kong, December 18-21, 1993. Cambridge, MA: International Press. Ser. Number Theory. 1, 131-147 (1995).
MSC:  11G18 11F80 14H40
PDF BibTeX XML Cite

Report on mod \(\ell\) representations of \(\mathrm{Gal}(\overline{\mathbb Q}/\mathbb Q)\). (English) Zbl 0822.11034

Jannsen, Uwe (ed.) et al., Motives. Proceedings of the summer research conference on motives, held at the University of Washington, Seattle, WA, USA, July 20-August 2, 1991. Providence, RI: American Mathematical Society. Proc. Symp. Pure Math. 55, Pt. 2, 639-676 (1994).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

Classification